# SDR REXA201100603

- Difficulty date: September 17, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N8718E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7718
- Aircraft time: 19,940 hours, 17,574 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MOMENTARY LO FUEL TO LO PRESSURE CAUTION MESSAGE AT IDLE AT 10,000 FT.  CAUTION MESSAGE EXTINGUISHED WITH ENGINE ABOUT IDLE FOR REST OF FLIGHT.  PERFORMED OPS CHECK OF FUEL SYSTEM IAW 28-20-00.  OPS CHECK GOOD.
